# SDR AALA20040657

- Difficulty date: June 16, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N233AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49180
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHTS WILL NOT TEST PROPERLY.  REPLACED SWITCH AT FLIGHT ATTENDANT POSITION AND REPLACED BATTERY PACK AT B5-49 FOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
